# SDR SWI2024F00599

- Difficulty date: July 5, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 20,182 hours, 11,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE LEFT OUTBOARD SEAT TRACK SECTION FR 34/43 - 59 HAS GOUGING AT FRS 45, 47, 51, 53, 55, 57 AND 59.     (C-CHECK RO 7/22/2024)    REMOVED AND REPLACED LH OB SEAT TRACK FR 34-59 REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. PART WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED.
